EconPapers    
Economics at your fingertips  
 

Associated Games to Optimize the Core of a Transferable Utility Game

Qianqian Kong (), Hao Sun (), Genjiu Xu () and Dongshuang Hou ()
Additional contact information
Qianqian Kong: Northwestern Polytechnical University
Hao Sun: Northwestern Polytechnical University
Genjiu Xu: Northwestern Polytechnical University
Dongshuang Hou: Northwestern Polytechnical University

Journal of Optimization Theory and Applications, 2019, vol. 182, issue 2, No 17, 816-836

Abstract: Abstract In view of the core optimization, this paper establishes a new associated game starting from one with a nonempty core and proposes a sequence of associated games recursively. We prove that the cores of the associated games are increasingly stable in two aspects. Firstly, the core of each game is contained in the one it precedes. Secondly, any allocation outside the core of the corresponding associated game is indirectly dominated by a certain allocation in it. Therefore, the last one of the nonempty cores in this sequence is the final optimized set. More interestingly, if this sequence does not encounter a game with an empty core, we show that it converges and that the limit game is a constant-sum one by the matrix approach. In this case, we can ideally select a unique point from the core of the original game, which is the core of such a limit game.

Keywords: Associated game; Core; Optimization; Matrix approach; Limit game; 91A12 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10957-019-01494-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:182:y:2019:i:2:d:10.1007_s10957-019-01494-y

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-019-01494-y

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-05-02
Handle: RePEc:spr:joptap:v:182:y:2019:i:2:d:10.1007_s10957-019-01494-y